# SDR ASAA2022113040985

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 37,970 hours, 12,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collet
- Part number: 657871
- Condition: Missing
- Location: Reservoir Assy
- Component: Reservoir Assy
- Component part number: 60592201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST TASK CARD 522100-02-5 FOUND RH INFLATION CABLE ASSY MISSING COLLET (CLIPS) 2 EA UNDER THE KNURLED SLIDE NUT THAT CONNECT THE MANUAL/AUTOMATIC ACTUATION CABLE TO THE RESERVOIR ACTUATION CABLE. GROUNDED - YES. REPLACED 2 EA CLIPS AND RE-ASSEMBLE PER SAFRAN CMM 25-65-17 AND AIRBUS A320 AMM 25-62-46-400-001-A.
